MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0253-7613.114999

Медицинская библиотека · Indian journal of pharmacology · 2013

Severe photosensitivity reaction induced by topical diclofenac.

Akat Pramod B

Клинический случайСтатьяПеревод в очереди

Аннотация

Albeit uncommon, photosensitivity reaction induced by diclofenac can be an unfortunate adverse reaction complicating its use as a topical analgesic. We here present a case of a patient who suffered such a reaction as a result of exposure to diclofenac, employed as a topical analgesic for low backache. The lesions healed with conservative management without extensive scarring or other complications.

Для цитирования: Akat Pramod B. Severe photosensitivity reaction induced by topical diclofenac.. Indian journal of pharmacology. 2013. DOI: 10.4103/0253-7613.114999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.